MathSciNet Relay Station
MathSciNet bibliographic data
MR704080 03C45
Poizat, Bruno Paires de structures stables. (French) [Pairs of stable structures] J. Symbolic Logic 48 (1983), no. 2, 239–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement